Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this river flood warning at Sep 29, 2012, 3:44 PM CDT for Concho County, Texas. It took effect at Sep 29, 2012, 5:34 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2012, 3:44 PM CDT (20:44 UTC)
- In effect from
- Sep 29, 2012, 5:34 PM CDT
- Expired
- Sep 29, 2012, 8:34 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Flood severity
- Minor
County Concho County, TX
The radar
The San Angelo radar (KSJT), 60 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Concho River at Paint Rock (PRKT2). The gauge peaked at 24.45 ft at Sep 29, 2012, 5:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08136500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
987 WGUS44 KSJT 292044 FLWSJT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 344 PM CDT SAT SEP 29 2012 ...THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... CONCHO RIVER AT PAINT ROCK AFFECTING CONCHO COUNTY RUNOFF FROM VERY HEAVY RAINFALL OF 5 TO 9 INCHES WAS CAUSING THE CONCHO RIVER AT PAINT ROCK TO RISE RAPIDLY THIS AFTERNOON. THE CONCHO RIVER AT PAINT ROCK IS EXPECTED TO RISE TO 27.5 FEET BY 7PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE LATEST INFORMATION ON THIS SITUATION. FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING ON EACH POINT. && TXC095-301144- /O.NEW.KSJT.FL.W.0004.120929T2234Z-120930T1338Z/ /PRKT2.1.ER.120929T2234Z.120930T0000Z.120930T0138Z.NO/ 344 PM CDT SAT SEP 29 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLOOD WARNING FOR THE CONCHO RIVER AT PAINT ROCK. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM SATURDAY THE STAGE WAS 23.2 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING WILL OCCUR. A FEW STRUCTURES NEAR THE BANKS OF THE RIVER IN PAINT ROCK WILL BE THREATENED. LOW WATER CROSSINGS AND SECONDARY ROADS WILL BE FLOODED. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 27.5 FEET ON APR 27 1922. $$
2 follow-up statements
929 WGUS84 KSJT 300134 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 834 PM CDT SAT SEP 29 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... CONCHO RIVER AT PAINT ROCK AFFECTING CONCHO COUNTY THE COLORADO RIVER NEAR PAINT ROCK CRESTED EARLIER THIS EVENING AND IS SLOWLY BEGINNING TO FALL. THE RIVER IS NO LONG FORECAST TO RISE ABOVE FLOOD STAGE. THE CURRENT STAGE IS 23.7 FEET...WHICH IS JUST BELOW ACTION STAGE. THE RIVER IS FORECAST TO CONTINUE TO SLOWLY FALL TO NEAR 17 FEET AROUND 7 AM AND NEAR 14 FEET BY NOON SUNDAY. THE NATIONAL WEATHER SERVICE WILL MONITOR THE COLORADO RIVER AND UPDATE FORECASTS AS NEEDED TO REFLECT CHANGES FROM ONGOING RAIN AND OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM OF BALLINGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE LATEST INFORMATION ON THIS SITUATION. FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING ON EACH POINT. && TXC095-300204- /O.CAN.KSJT.FL.W.0004.000000T0000Z-120930T1338Z/ /PRKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 834 PM CDT SAT SEP 29 2012 THE FLOOD WARNING IS CANCELLED FOR THE CONCHO RIVER AT PAINT ROCK. * AT 8:00 PM SATURDAY THE STAGE WAS 23.2 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 24.5 FEET. THE RIVER WILL FALL TO 13.6 FEET BY . $$
053 WGUS84 KSJT 300137 CCA FLSSJT FLOOD STATEMENT ...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 834 PM CDT SAT SEP 29 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... CONCHO RIVER AT PAINT ROCK AFFECTING CONCHO COUNTY THE CONCHO RIVER NEAR PAINT ROCK CRESTED EARLIER THIS EVENING AND IS SLOWLY BEGINNING TO FALL. THE RIVER IS NO LONG FORECAST TO RISE ABOVE FLOOD STAGE. THE CURRENT STAGE IS 23.7 FEET...WHICH IS JUST BELOW ACTION STAGE. THE RIVER IS FORECAST TO CONTINUE TO SLOWLY FALL TO NEAR 17 FEET AROUND 7 AM AND NEAR 14 FEET BY NOON SUNDAY. THE NATIONAL WEATHER SERVICE WILL MONITOR THE CONCHO RIVER AND UPDATE FORECASTS AS NEEDED TO REFLECT CHANGES FROM ONGOING RAIN AND OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE LATEST INFORMATION ON THIS SITUATION. FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING ON EACH POINT. && TXC095-300204- /O.CAN.KSJT.FL.W.0004.000000T0000Z-120930T1338Z/ /PRKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 834 PM CDT SAT SEP 29 2012 THE FLOOD WARNING IS CANCELLED FOR THE CONCHO RIVER AT PAINT ROCK. * AT 8:00 PM SATURDAY THE STAGE WAS 23.2 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 24.5 FEET. THE RIVER WILL FALL TO 13.6 FEET BY . $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 1:04 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 29, 1:04 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 104 PM CDT SAT SEP 29 2012 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... THE MAIN AVIATION WEATHER CONCERNS ARE WITH GUSTY WINDS AND LOW CLOUD CEILINGS THIS AFTERNOON. AN AREA OF RAIN OVER THE EASTERN BIG COUNTRY AND NORTHERN HEARTLAND WILL GRADUALLY SHIFT EAST OUT OF THAT AREA BY LATE AFTERNOON. SCATTERED SHOWERS WILL OCCUR FARTHER WEST ACROSS THE BIG COUNTRY...AND FARTHER SOUTH ACROSS THE CONCHO VALLEY AND NORTHWEST HILL COUNTRY. CLOUD CEILINGS...INITIALLY IN THE IFR AND MVFR CATEGORIES...WILL GRADUALLY RISE DURING THE AFTERNOON. BASED ON THE MOVEMENT OF THE SURFACE LOW...GUSTY NORTH TO NORTHEAST WINDS WILL OCCUR THIS AFTERNONO AT KSJT AND KBBD...AND TO A LESSER EXTENT AT KSOA...KJCT AND KABI. A FEW GUSTS OVER 30KT ARE POSSIBLE AT KSJT. A BROKEN LOW CLOUD FIELD IS EXPECTED TONIGHT ACROSS AT LEAST THE EASTERN HALF OF WEST CENTRAL TEXAS WITH MVFR CEILINGS. AT THIS TIME GOING WITH JUST A SCATTERED MENTION AT KSJT AND KSOA. A STRATOCUMULUS CLOUD FIELD MAY PERSIST INTO THE DAY SUNDAY ACROSS MUCH OF THE AREA...BUT CLOUD CEILINGS SHOULD BE ABOVE 3K FT FROM LATE MORNING INTO THE AFTERNOON. MAINLY NORTH WINDS WILL DECREASE TO 5-10 KT TONIGHT. EXPECT NORTH WINDS AT 10-15 KT DURING THE DAY SUNDAY. && .PREV DISCUSSION... /ISSUED 652 AM CDT SAT SEP 29 2012/ DISCUSSION... SEE THE 12Z AVIATION DISCUSSION BELOW. AVIATION... WIDESPREAD RAIN AND LOW CLOUDS WILL RESULT IN BORDERLINE IFR/MVFR CONDITIONS THROUGH THE MORNING HOURS WITH CIGS/VSYBS GRADUALLY IMPROVING DURING THE DAY AS DRIER AIR ADVECTS INTO THE REGION FROM THE WEST. THIS WILL RESULT IN PREVAILING MVFR SKIES WITH RAIN SHOWERS GRADUALLY ENDING FROM WEST TO EAST. THE BIGGEST CHALLENGE WITH THIS FORECAST PACKAGE IS WHAT TO DO WITH THE WINDS. A SURFACE LOW WILL CONTINUE TO DEEPEN AND MOVE ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVER THE NEXT 6-8 HRS. HOWEVER...THE POOR SPATIAL RESOLUTION IN THE OBSERVATION NETWORK HAS LEFT ME LESS THAN CERTAIN WHERE THE CENTER OF LOW PRESSURE IS LOCATED. A ROUGH ESTIMATE BASED ON THE WATER VAPOR SIGNATURE SUGGESTS THAT THE LOW IS NEAR OZONA AND WILL MOVE GENERALLY ALONG AND JUST NORTH OF THE I-10 CORRIDOR TODAY. SURFACE WINDS WILL BACK TO THE NORTHEAST AND EVENTUALLY TO THE NORTH AS THE LOW PASSES... INCREASING TO 15-20 KTS SUSTAINED...WITH HIGHER GUSTS. THE GFS IS REALLY BOMBING THIS LOW OUT...CREATING NORTHEAST 1500 FT WINDS NEAR 50 KTS BY 18Z BUT I THINK THIS IS A BIT OVERDONE. AS THE LOW MOVES OFF TO THE EAST...WE WILL SEE SOME LOW LEVEL MOISTURE WRAP AROUND TO THE NORTH AND NORTHWEST OF ITS CENTER. I EXPECT MVFR /OR LOWER CIGS/ WILL HANG AROUND AT MOST SITES THROUGH MUCH OF THE EVENING HOURS AND POSSIBLY ALL THE WAY THROUGH 12Z. I DID IMPROVE KSJT/KSOA TO VFR GIVEN THEIR LOCATIONS RELATIVE TO THE LOW. RAIN SHOWERS SHOULD GENERALLY END BY EARLY EVENING WITH DRY WEATHER ANTICIPATED THEREAFTER. JOHNSON PREV DISCUSSION... /ISSUED 345 AM CDT SAT SEP 29 2012/ SHORT TERM... A LARGE AND VERY WELCOME RAIN SHIELD CONTINUES TO MOVE SLOWLY TO THE EAST ACROSS THE LONE STAR STATE. RICH TROPICAL MOISTURE CONTINUES TO STREAM ACROSS THE STATE FROM SOUTHWEST BUT THIS AIRMASS IS FINALLY BEHIND PUSHED OFF THE EAST AS THE BAROCLINIC WAVE IN THE WESTERLIES IMPINGES UPON THE WESTERN FRINGE OF THE MOISTURE PLUME. THE BAROCLINIC LEAF STRUCTURE SEEN ON THE WATER VAPOR IMAGERY DEPICTS AN INFLECTION POINT ON THE WESTERN FLANK NEAR THE BIG BEND WITH A SOMEWHAT POORLY DEFINED CUSP DUE SOUTH OF FORT STOCKTON NEAR THE RIO GRANDE. BASED UPON THIS FEATURE AND THE CYCLONIC CURVATURE TO THE WIND FIELD...WE CAN DEDUCE THE PRESENCE OF A SURFACE LOW JUST TO THE SOUTH SOUTHEAST OF FORT STOCKTON. SOUTHEASTERLY FLOW THROUGH THE LOWEST 4-6 KFT HAS PROVIDED A NICE TAP OF GULF MOISTURE...PUSHING PWAT VALUES INTO THE 1.8-2.0 INCH RANGE PER GFS PWAT ESTIMATES FROM SUOMINET. THE STRONG SYNOPTIC SCALE FORCING ASSOCIATED WITH AFOREMENTIONED SHORTWAVE TROF WILL AUGMENT MESOSCALE FORCING FROM STRONG H7-H85 FRONTOGENESIS...AND SOMEWHAT AUGMENTED BY THE TRANSVERSE CIRCULATION ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF THE UPPER TROPOSPHERIC JET FOUND JUST NORTH OF THE RED RIVER. IN ADDITION...STRONG ISENTROPIC ASCENT WILL BE FOUND ON THE NORTH AND EAST FLANKS OF THE H85 CYCLONE AS IT MOVES EAST ALONG THE I-10 CORRIDOR. RAINFALL AMOUNTS HAVE ALREADY MEASURED 2-4 ACROSS MUCH OF THE CONCHO VALLEY AND SOUTHERN BIG COUNTRY WITH LIGHTER AMOUNTS TO THE NORTH AND SOUTH. ISOLATED AMOUNTS OF 5-6 INCHES HAVE BEEN REPORTED AS WELL WITH ONLY MINOR FLOODING EXPERIENCED SO FAR. GIVEN THE SLOW EASTWARD PROGRESSION OF THIS SYSTEM COMBINED WITH THE POTENTIAL FOR 1-2 ADDITIONAL INCHES OF PRECIPITATION...THE FLASH FLOOD WATCH WILL BE CONTINUED. RAIN CHANCES TODAY WILL BE NEAR 100 PERCENT IN MOST AREAS BUT WILL TAPER OFF DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS THE MID LEVEL DEFORMATION ZONE FINALLY PASSES AND THE PRECIP MOVES EAST. THUNDER WAS REMOVED FROM MUCH OF THE AREA AS WELL. INSTABILITY IS QUITE LOW GIVEN THE SATURATED VERTICAL PROFILES AND WE HAVE SEEN LITTLE TO NO LIGHTNING STRIKES OVER THE PAST 12+ HOURS. I DID KEEP ISOLATED THUNDERSTORMS IN THE SOUTHEAST FOR THIS MORNING AS MUCAPE PROGS REMAIN SUBSTANTIAL ENOUGH TO SUPPORT ISOLATED STRONG UPDRAFTS AND CHARGE SEPARATION. I HELD ON TO THE LOW POPS ACROSS THE EASTERN 1/3 OF THE AREA BUT ANY SHOWERS SHOULD BE GONE BY 06Z. DIURNAL TEMPERATURE RANGES TODAY WILL BE QUITE SMALL GIVEN THE PRECIPITATION AND ABUNDANT CLOUD COVER. I EXPECTED MAINLY LOWER 70S TODAY. TONIGHT WE WILL SEE TEMPS FALL TO NEAR 60 DEGREES ACROSS WEST CENTRAL TX. JOHNSON LONG TERM... BY SUNDAY MORNING THE UPPER TROUGH AXIS WILL BE EXITING OVER OUR EASTERN COUNTIES WITH ANY ASSOCIATED RAINFALL EAST OF THE FORECAST AREA. MODELS STILL CLINGING TO A WEAK DISTURBANCE MOVING IN THE SOUTHWARD FLOW ALOFT POSSIBLY AFFECTING THE WESTERN CWA SUNDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE OF RAINFALL FOR THIS AREA THROUGH 12Z MONDAY. DRY FORECAST EXPECTED THROUGH THE REMAINDER OF THE EXTENDED. SUNDAY HIGHS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES WITH WARMING AFTERNOON TEMPERATURES THROUGH MIDWEEK. LOOKING FOR A STRONG DRY COLD FRONT PUSHING THROUGH THE FORECAST AREA ON THURSDAY. TYPICAL PREFRONTAL COMPRESSIONAL HEATING ON WEDNESDAY WILL SEE AFTERNOON HIGHS IN THE UPPER 80S TO AROUND 90...WITH THURSDAY POSTFRONTAL HIGHS AROUND 10 DEGREES COOLER AND SECOND DAY POSTFRONTAL HIGHS ON FRIDAY IN THE MID TO UPPER 70S. MORNING LOWS WILL BE IN THE LOWER TO MID 50S FRIDAY AND SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 73 60 79 58 82 / 90 10 10 20 5 SAN ANGELO 73 59 80 58 83 / 90 10 10 20 10 JUNCTION 73 63 79 55 84 / 90 20 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...IRION...MCCULLOCH... RUNNELS...SAN SABA...STERLING...TOM GREEN. &&
Hazardous weather outlook, Sep 29, 4:46 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 446 AM CDT SAT SEP 29 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-301100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 446 AM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY...BRINGING MODERATE TO HEAVY RAINFALL TO MUCH OF WEST CENTRAL TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY RESULT IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR LOCATIONS ALONG AND SOUTH OF A STERLING CITY...TO WINTERS...TO BROWNWOOD LINE THROUGH 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT...MAINLY WEST OF A HASKELL...TO WINTERS...TO SONORA LINE. THE PRIMARY THREAT WITH THESE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... COOPERATIVE OBSERVERS...EMERGENCY OFFICIALS AND SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS AND FLOOD REPORTS TO THE NATIONAL WEATHER SERVICE IN SAN ANGELO. JOHNSON
In the hours before
Local storm report, Sep 29, 10:49 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 11 S BALLINGER 31.58N 99.96W
09/29/2012 RUNNELS TX LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED THAT HIGHWAY 83 ALONG
THE BORDER OF RUNNELS AND CONCHO COUNTIES WAS CLOSED...
WITH ABOUT 4 FEET OF WATER OVER THE ROADWAY.
0910 AM FLASH FLOOD 5 SSW BALLINGER 31.67N 99.99W
09/29/2012 RUNNELS TX LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT FROM RUNNELS COUNTY REPORTED A
CLOSURE OF HIGHWAY 67 BETWEEN BALLINGER AND SAN
ANGELO... DUE TO HIGH WATER.
&&
EVENT NUMBER SJT1200245
EVENT NUMBER SJT1200246
19Local storm report, Sep 29, 10:59 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1059 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 5 SW MERKEL 32.42N 100.07W
09/29/2012 TAYLOR TX LAW ENFORCEMENT
THE TAYLOR COUNTY SHERIFF OFFICE REPORTED THE CLOSURE
OF SEVERAL COUNTY ROADS...DUE TO HIGH WATER. THE LIST OF
CLOSURES IS FOR THE FOLLOWING COUNTY ROADS... 126 127
150...154...353...AND 360. IN ADDITION...THE ABILENE
POLICE DEPARTMENT REPORTED CONSIDERABLE STREET FLOODING.
BARRICADES WERE PLACED ON SEVERAL OF THE FLOODED
STREETS.
&&
EVENT NUMBER SJT1200247
19Local storm report, Sep 29, 11:46 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1146 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD 3 SW BALLINGER 31.71N 99.99W
09/29/2012 RUNNELS TX LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED FLOODING 8 INCHES OF
WATER OVER THE ROAD ON FARM TO MARKET ROAD 2133...
BETWEEN BALLINGER AND ROWENA.
1000 AM FLASH FLOOD 6 S MILES 31.51N 100.18W
09/29/2012 TOM GREEN TX LAW ENFORCEMENT
THE SAN ANGELO DPS REPORTED WATER OVER THE ROAD AT THE
CONCHO RIVER BRIDGE...ON FARM TO MARKET ROAD 1692.
&&
EVENT NUMBER SJT1200248
EVENT NUMBER SJT1200249
19Local storm report, Sep 29, 11:50 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1150 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM FLOOD BALLINGER 31.74N 99.96W
09/29/2012 RUNNELS TX TRAINED SPOTTER
THE CITY PARK IN BALLINGER WAS CLOSED...DUE TO WATER
RISING IN NEARBY ELM CREEK.
&&
EVENT NUMBER SJT1200250
19Local storm report, Sep 29, 11:57 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1157 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD OPLIN 32.14N 99.56W
09/29/2012 CALLAHAN TX LAW ENFORCEMENT
LAW ENFORCEMENT OFFICIALS REPORTED A FEW HIGH WATER
RESCUES DUE TO FLOODING ALONG THE SERVICE ROAD TO
INTERSTATE 20...NEAR OPLIN. SEVERAL LOW WATER CROSSINGS
HAVE ALSO BEEN FLOODED IN CALLAHAN COUNTY.
&&
EVENT NUMBER SJT1200251
19The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:17 PM CDT | Areal Flood Advisory | SJT | Concho, Tom Green | 6 hr |
| Sep 29, 1:42 AM CDT | Areal Flood Advisory | SJT | Concho, Tom Green | 6 hr |
| Sep 29, 7:53 AM CDT | Areal Flood Advisory | SJT | Concho, Tom Green | 3 hr |
| Sep 29, 8:17 AM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 103 min |
| Sep 29, 8:50 AM CDT | Flash Flood Warning | SJT | Concho, Runnels | 3 hr |
| Sep 29, 8:58 AM CDT | Areal Flood Advisory | SJT | Crockett, Schleicher, Sutton | 3 hr |
| Sep 29, 9:15 AM CDT | River Flood Warning | SJT | Runnels | 24 hr |
| Sep 29, 9:31 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 6 hr |
| Sep 29, 9:31 AM CDT | Flash Flood Warning | SJT | Taylor | 3 hr |
| Sep 29, 9:55 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 2 hr |
| Sep 29, 10:37 AM CDT | Areal Flood Advisory | SJT | Coleman | 3 hr |
| Sep 29, 10:57 AM CDT | River Flood Warning | SJT | Runnels | 10 hr |
| Sep 29, 11:26 AM CDT | Flash Flood Warning | SJT | Concho, Runnels | 3 hr |
| Sep 29, 11:52 AM CDT | Flash Flood Warning | SJT | Callahan | 4 hr |
| Sep 29, 3:24 PM CDT | Areal Flood Advisory | SJT | Tom Green | 6 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.